| Model Number |
FAS08050 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation.Therefore, the investigation is confirmed for failure to deploy.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fas08050 endovascular stent graft allegedly experienced failure to deploy.This information was received from one source.The malfunction had patient involvement, but the patient had no consequences.The (b)(6) year old female patient was (b)(6) lbs.